Vol. 9 No. 1 (2022): Journal of Kufa for Mathematics and Computer

Published: 2022-03-30
  • Suggest a method for exchanging information in ad hoc networks

    Nada Badr Jarah
    1-5
    Abstract View: 483 , PDF Download: 270
    DOI: https://doi.org/10.31642/JoKMC/2018/090101
  • On some differential subordination theorems of multivalent functions involving integral operator

    Heba Suheil Kadhim, Oroba Mohsin Mahdi, Husham Hatem Kareem
    6-9
    Abstract View: 588 , PDF Download: 260
    DOI: https://doi.org/10.31642/JoKMC/2018/090102
  • Text Cryptography via Special Polynomial Technique

    Adil AL-Rammahi
    10-14
    Abstract View: 399 , PDF Download: 205
    DOI: https://doi.org/10.31642/JoKMC/2018/090103
  • The Cyclic Decomposition of cf(Q2q×C10)/ R ̅ (Q29×C10)

    Naseer Rasool Albakaa, Habeeb Kareem Al-Bdairi, Neeran Tahir Abd Alameer
    14-19
    Abstract View: 417 , PDF Download: 177
    DOI: https://doi.org/10.31642/JoKMC/2018/090104
  • The Cyclic Decomposition of cf(Q_28×C_p)/ R ̅(Q_28×C_p)

    Naseer Rasool Albakaa, Habeeb Kareem Al-Bdairi, Neeran Tahir Abd Alameer
    20-24
    Abstract View: 385 , PDF Download: 209
    DOI: https://doi.org/10.31642/JoKMC/2018/090105